MAUDE Adverse Event Report: BAXTER HEALTHCARE - CLEVELAND ULTRACLAMP TUBING CLAMP; CLAMP, LINE

BAXTER HEALTHCARE - CLEVELAND ULTRACLAMP TUBING CLAMP; CLAMP, LINE
Catalog Number 5C4957
Medical Device Problem Codes Hole In Material (1293); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred on an unspecified date in (b)(6) 2018.The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an ultraclamp tubing clamp caused a hole on the drain tubing during use.The home patient stated that while clamping the drain line to weigh the drain bag, the fluids were leaking out where the red clamp was.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Actual device was not returned.The device was manufactured from 03/01/2018 - 03/07/2018.The actual device was not available; however, a companion of the sample was provided for evaluation.A visual inspection was performed with no issues noted.Functional testing including clamp function and device testing was performed with no issues.The reported issue was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ULTRACLAMP TUBING CLAMP
Common Device Name
CLAMP, LINE
Manufacturer (Section D)
BAXTER HEALTHCARE - CLEVELAND
cleveland MS
MDR Report Key7652779
Report Number1416980-2018-03971
Device Sequence Number124084
Product Code FKK
UDI-Device Identifier00085412070643
UDI-Public(01)00085412070643
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2023
Device Catalogue Number5C4957
Device Lot NumberGD904854
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/08/2018
Initial Date Received by Manufacturer 06/01/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1